VOL. 24 · NO. 2 | April, 2020
Cunxiang Duan, Ligong Wang, Xihe Li
Taiwanese J. Math. 24 (2), 265-281, (April, 2020) DOI: 10.11650/tjm/190606 Open Access
KEYWORDS: signless Laplacian tensor, normalized Laplacian tensor, general hypergraph, edge connectivity, $H^{+}$-eigenvalue, 05C50, 15A18‎, 05C40
Yih-Jeng Yu
Taiwanese J. Math. 24 (2), 283-300, (April, 2020) DOI: 10.11650/tjm/190703 Open Access
KEYWORDS: number knots, Hilbert class field, abelian genus, central genus, 12F10, 11R32, 11R34
Paweł Plewa
Taiwanese J. Math. 24 (2), 301-315, (April, 2020) DOI: 10.11650/tjm/190601 Open Access
KEYWORDS: Hardy's inequality, Hardy's space, Hermite expansions, Laguerre expansions of Hermite type, 42C10, 42B30, 33C45
Jin Bong Lee, Jongho Lee, Chan Woo Yang
Taiwanese J. Math. 24 (2), 317-329, (April, 2020) DOI: 10.11650/tjm/191101 Open Access
KEYWORDS: singular integrals along surfaces, Oscillatory integrals, hypersingularity, Bessel functions, 42B20, 42B15
Andrei-Florin Albişoru
Taiwanese J. Math. 24 (2), 331-354, (April, 2020) DOI: 10.11650/tjm/190408 Open Access
KEYWORDS: Stokes system, Brinkman system, transmission problems, Layer potentials, Fredholm operator, Sobolev Spaces, 35J25, 35Q35, 46E35
Shuming Wang, Maofa Wang, Xin Guo
Taiwanese J. Math. 24 (2), 355-376, (April, 2020) DOI: 10.11650/tjm/190405 Open Access
KEYWORDS: product-type operator, weighted differentiation composition operator, weighted-type space, order boundedness, essential norm, 47B33, ‎46E15, 47B65
Jing Li
Taiwanese J. Math. 24 (2), 377-411, (April, 2020) DOI: 10.11650/tjm/190505 Open Access
KEYWORDS: reducibility, quasi-periodic wave operator, KAM theory, finitely smooth, Lyapunov exponent, pure-point spectrum, 37K55, 35P05, 81Q15
Qi-Ru Wang, Zhi-Qiang Zhu
Taiwanese J. Math. 24 (2), 413-419, (April, 2020) DOI: 10.11650/tjm/190506 Open Access
KEYWORDS: functional heat equations, Poincaré inequality, Hölder inequality, almost periodic solutions, 35K05, 35B15
Xiaoqian Liu, Yutian Lei
Taiwanese J. Math. 24 (2), 421-437, (April, 2020) DOI: 10.11650/tjm/190406 Open Access
KEYWORDS: integral system, positive solution, Serrin-type condition, radial solution, asymptotic limit, 45G05, 45E10
Mourad Hrizi
Taiwanese J. Math. 24 (2), 439-482, (April, 2020) DOI: 10.11650/tjm/190705 Open Access
KEYWORDS: shape optimization, topological optimization, topological sensitivity analysis, linear elasticity, Kohn-Vogelius functional, 49Q10, 35R30, 49Q12, 74P15
Mozhgan Nora Entekhabi, Kirk E. Lancaster
Taiwanese J. Math. 24 (2), 483-499, (April, 2020) DOI: 10.11650/tjm/190504 Open Access
KEYWORDS: prescribed mean curvature, Dirichlet problem, boundary continuity, 35J67, 35J93, 53A10
Van Huy Pham, Kien Trung Nguyen
Taiwanese J. Math. 24 (2), 501-522, (April, 2020) DOI: 10.11650/tjm/190602 Open Access
KEYWORDS: location problems, inverse optimization problems, ordered median function, anti-$k$-centrum, tree, cycle, 90B10, 90B80, 90C27
Back to Top